CSpace

Browse/Search Results:  1-4 of 4 Help

Selected(0)Clear Items/Page:    Sort:
Analysis on inexact block diagonal preconditioners for elliptic PDE-constrained optimization problems 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2017, 卷号: 74, 期号: 10, 页码: 2423-2437
Authors:  Huang, Na;  Ma, Chang-Feng
View  |  Adobe PDF(577Kb)  |  Favorite  |  View/Download:23/6  |  Submit date:2018/07/25
PDE-constrained optimization  Saddle point matrices  Preconditioner  Cholesky decomposition  Spectral bound  
Simultaneous identification of diffusion coefficient, spacewise dependent source and initial value for one-dimensional heat equation 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2017, 卷号: 40, 期号: 10, 页码: 3552-3565
Authors:  Zhao, Zhi-Xue;  Banda, Mapundi K.;  Guo, Bao-Zhu
View  |  Adobe PDF(475Kb)  |  Favorite  |  View/Download:17/5  |  Submit date:2018/07/30
Inverse Problem  Matrix Pencil Method  Finite Difference Method  Truncated Singular Value Decomposition  Generalized Cross-validation  
Exact controllability for singular distributed parameter system in Hilbert space 期刊论文
SCIENCE IN CHINA SERIES F-INFORMATION SCIENCES, 2009, 卷号: 52, 期号: 11, 页码: 2045-2052
Authors:  Ge ZhaoQiang;  Zhu GuangTian;  Feng DeXing
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
exact controllability  singular distributed parameter system  Hilbert space  
Asymptotical stability by feedback control for a class of the first order singular control system 期刊论文
DYNAMICS OF CONTINUOUS DISCRETE AND IMPULSIVE SYSTEMS-SERIES B-APPLICATIONS & ALGORITHMS, 2006, 卷号: 13, 页码: 574-577
Authors:  Zhaoqiang Ge;  Xiaoyan Xu;  Guangtian Zhu
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30